Translator Disclaimer
Spring 2015 The quadratic complete intersections associated with the action of the symmetric group
Tadahito Harima, Akihito Wachi, Junzo Watanabe
Illinois J. Math. 59(1): 99-113 (Spring 2015). DOI: 10.1215/ijm/1455203161

Abstract

We prove that any quadratic complete intersection with a certain action of the symmetric group has the strong Lefschetz property over a field of characteristic zero. Furthermore, we discuss under what conditions its ring of invariants by a Young subgroup is a homogeneous complete intersection with a standard grading.

Citation

Download Citation

Tadahito Harima. Akihito Wachi. Junzo Watanabe. "The quadratic complete intersections associated with the action of the symmetric group." Illinois J. Math. 59 (1) 99 - 113, Spring 2015. https://doi.org/10.1215/ijm/1455203161

Information

Received: 23 February 2015; Revised: 2 November 2015; Published: Spring 2015
First available in Project Euclid: 11 February 2016

zbMATH: 1336.13009
MathSciNet: MR3459630
Digital Object Identifier: 10.1215/ijm/1455203161

Subjects:
Primary: 13E10
Secondary: 13F20, 20B35

Rights: Copyright © 2015 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.59 • No. 1 • Spring 2015
Back to Top